# SDR UHLA201601260090

- Difficulty date: January 26, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN CRACKED AND HAS A HOLE THROUGH IT LOCATED BETWEEN FRAMES 14 AND 15, AND STR 2R/3R. CUT OUT DAMAGED AREA AT FR 14-15, STR 2R-3R, REF SRM 53-10-01.  FABRICATED, LOCATED, DRILLED, ALODINED, AND PRIMED DOUBLER AND FILLER FOR DAMAGED AREA.  INSTALLED FABRICATED DOUBLER AND FILLER AT FR 14-15, STR 2R-3R, REF SRM 53-10-01.
